A property of Generalized McLain groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 121 (2009) , pp. 161-164.
@article{RSMUP_2009__121__161_0,
     author = {Arikan, Ahmet},
     title = {A property of Generalized McLain groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {161--164},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {121},
     year = {2009},
     mrnumber = {2542139},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2009__121__161_0/}
}
Arikan, Ahmet. A property of Generalized McLain groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 121 (2009) , pp. 161-164. http://archive.numdam.org/item/RSMUP_2009__121__161_0/

[1] M. Droste - R. Göbel, The automorphism groups of generalized McLain groups. Ordered groups and infinite permutation groups. Math. Appl. Kluver Acad. Publ. Dortrecht, 354 (1996), pp. 97-120. | MR 1486198 | Zbl 0918.20026

[2] M. Droste - R. Göbel, McLain goups over arbitrary ring and orderings. Math. Proc. Cambridge Phil. Soc., 117, No. 3 (1995), pp. 439-467. | MR 1317489 | Zbl 0839.20050

[3] D. H. Mclain, A characteristically simple group. Math. Proc. Cambridge Phil. Soc., 50 (1954), pp. 641-642. | MR 64045 | Zbl 0056.02201

[4] J. E. Roseblade, The automorphism group of McLain's characteristically simple group. Math. Zeit., 82 (1963), pp. 267-282. | MR 159889 | Zbl 0115.25201

[5] J. Wilson, Groups with many characteristically simple subgroups. Math. Proc. Cambridge Phil. Soc., 86 (1979), pp. 193-197. | MR 538739 | Zbl 0416.20025